MathSciNet Relay Station
MathSciNet bibliographic data
MR1940408 (2004f:11110a) 11P21 (11F27 37J99 37N20 81Q10)
Marklof, Jens Pair correlation densities of inhomogeneous quadratic forms. II. Duke Math. J. 115 (2002), no. 3, 409–434.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement